# SDR DXTA200400287

- Difficulty date: April 1, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 1,013 hours, 839 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Vibration
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH GEAR UP ABOVE 180 KNOTS IAS, YOKE DEVELOPED AN AILERON SHIMMY/ VIBRATION OF APPROX. 1 TO 2 VIBRATIONS PER SECOND. INTENSITY INCREASED UP TO 300 KNOTS IAS, VIBRATIONS DECREASED ON DESCENT AND BELOW 170 KNOTS IAS. - PERFORMED FREE PLAY CHECK ON AILERON CONTROL TRIM TAB. INSPECTED ALL FLIGHT SURFACES FOR LOOSE, DAMAGED OR MISSING PARTS. INSTALLED HYDRAULIC TESTER AND RAN FLAPS AND STAB, RAN ALL TRIM AND FLIGHT CONTROLS I/A/W 560XL MM 27-10-00 & 27-00-00, NO DEFECTS NOTED
